Losing my religion.

OK, so the title is a little terse, but it's how I feel. What is actually happening is the slow and gradual winding down of my abilities with regards to computers. I've been noticing that I struggle to remember key pieces of information and unable to call on old skills. What is causing this is unkown, but I'm starting to suspect that it may be the heavy medications I'm on (Lithium, Nortryptiline, Amisulpride, Lurasidone).

For example, I used to be able to "read" source code in a number of different programming languages (such as PHP, C, Javascript, Python), but now I can't. It's like my brain has gone on vacation, left 50% of itself at a bar and returned home again without it.

Another example is the fact that I've forgotten a lot of technology related terms and acronyms.

I don't see the issue correcting itself, and I am doing my best to avoid anymore loss by drinking lots of water and trying to learn new skills, but honestly I don't know what I'm doing...